I have been on humira for 3 months after 12 years of remicade. I have had no changes in how my crohn's has been controlled, but my joint pain has more than tripled (and it was pretty bad to start with) Along with joint pain, I am experiencing inflammation in major joints that I have not experienced the entire time I was on remicade. I am concerned with joint damage and pain management is becoming difficult. I also am experiencing a complete loss of appetite and I have dropped 15 pounds in three months. Has anyone else experienced these issues, and if so, did you find any solutions?
If Remicade was suiting you then probably you should go back on that. Humira may or may not suit every one. Also, one has to find the right mix and match of treatment. The treatment involves steroids, anti-inflammatory, immunosuppressant, tumor necrosis factor inhibitors, diet control and maybe even surgery. Of this Remicade or tumor necrosis factor inhibitors seem to be helping you. So if not Remicade then maybe your doctor can put on any other, along with an anti-inflammatory or a steroid. Do discuss this with your doctor. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.